our site with our trusted social media, advertising and analytics partners. By continuing to use this website, you consent to our use of these cookies. To learn more
Starting any new medication takes some time to get used to
It’s important to keep in mind that it may take a few weeks to get used to self-administration with HAEGARDA. Over time, you’ll find that self-injection becomes much easier.
In clinical studies, the most common side effects reported with HAEGARDA were injection-site reactions (pain, redness, swelling), hypersensitivity (itching and rash), dizziness, and nasal symptoms, including stuffy or runny nose and sneezing. These are not the only side effects possible with HAEGARDA.
Here are a few tips that can make it easier to start and stay with HAEGARDA:
Follow up with injection training
Through HAEGARDA ConnectSM, you can have a nurse come to your home to help you get comfortable with preparing and injecting your medicine and to help you learn safe practices.
This training is available at no cost to you at the start of your treatment. LEARN MORE
REFER TO self-administration instructions
Refer to the injection prep and self-administration instructions for HAEGARDA as often as you need to. This will help you get more confident as you gain experience with the process and get used to it. A self-administration video is also available HERE.
Make taking HAEGARDA part of a routine
Take HAEGARDA at the same time of day and on the same days of the week. Using a calendar, planner, or journal is a good way to keep track of your dosing schedule.
Rotate injection sites to minimize discomfort
Avoid administering within 2 inches of a recent injection site, or where the skin is already irritated or red.
Try to stay calm and relaxed
Giving yourself an injection may seem scary and cause anxiety. Using proper techniques minimizes the chances of complications and makes things go more smoothly.
Continue to take HAEGARDA as prescribed
Even if you haven't had an attack in a while, continue taking your HAEGARDA as prescribed by your doctor.